# SDR SWAA2024121874327

- Difficulty date: December 5, 2024
- Submitted: December 18, 2024
- Operation: Air carrier
- Aircraft: N933WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36640
- Aircraft time: 50,478 hours, 30,801 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Angle
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON ANGLE LOCATED BS460 AT LEVEL STR26L BILGE AREA AT FWD CARGO COMPARTMENT 2024-748254<[01] REPLACED ANGLE AND FASTENERS LOCATED BS460 AT LEVEL STR26L BILGE AREA AT FWD CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 Ï¿½TEM 9; 51-40-02 AND DWG: 143A7505 SHEET: 81 REV: - .;[02] REPLACED ANGLE AND FASTENERS LOCATED BS460 AT LEVEL STR26L BILGE AREA AT FWD CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 Ï¿½TEM 9; 51-40-02 AND DWG: 143A7505 SHEET: 81 REV: - .
